# SDR SWAA2022070124048

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 35,494 hours, 21,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD FLASHLIGHT BROKEN / [01] R&R AFT INBOARD FLASHLIGHT ASSY REF CMM 25-60-13
